Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have flu with cough, fever, taken panadol, coronary patient, abdomen pain. What can be done?

Dear Dr. Santosh,

I have started a flu with cough since 3 days, with a fever reaching 39 Celsius Degrees.I have taken Panadol , two capsules each six hours, as I don't dare to take too much medicine since I am coronary and a MS Patient, and I have chronic medicine like Aspirine, Concor, ZOCOR, corvasal as well as Interferon(Rebif 44) one Injection every other day.But the high temperature persists , I started to take Curam 1g, twice a day, along with my others medicines. The temperature is reduced the second day till 38 CD but I have started to feel a lower abdominal pain,
I stopped to take CURAN, and I resume taking Panadol. The temperature is stable now at 38, and I am drinking two much water with taking Mucosolvan . The lower abdominal pain is still persisting. What do you suggest?

Thanks in advance , Joseph
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! The very point that on taking Curam, your fever is reduced indicates that your respiratory tract infection has responded to the drug. The lower abdominal pain which you have developed could have been due to Curam (Amoxycillin+clavulunic acid) which is known to cause such lower abdominal pain as a side effect. It may also cause loose motions sometimes. This is not a worrying problem. You can change over to any other antibiotic not conataining amoxycillin on consultation with your treating physician. At the same time, multivitamin product containing lacto bacillus is also found to work well in such conditions. The pain lower abdomen will gradually subside. Continue with other medications given for your heart problem. Take care.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor